Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 118, NWS Twin Cities, MN

May 12, 20226 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 12, 2022, 6:52 PM CDT for 6 counties in Minnesota. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2022, 6:52 PM CDT (23:52 UTC)
Expired
May 12, 2022, 7:45 PM CDT
In force
53 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Brown County, MN, McLeod County, MN, Nicollet County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 88 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 7:15 PM CDTTSTM WND GST 582 W New Ulm, MNMEASURED AT NEW ULM AIRPORT.
May 12, 7:37 PM CDTTSTM WND DMG3 Nw Glencoe, MNTREE BRANCHES DOWN ON POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 5:35 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
892 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

645 
WUUS53 KMPX 122352
SVRMPX
MNC015-085-103-127-129-143-130045-
/O.NEW.KMPX.SV.W.0118.220512T2352Z-220513T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
652 PM CDT Thu May 12 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Sibley County in central Minnesota...
  Eastern Redwood County in southwestern Minnesota...
  McLeod County in central Minnesota...
  Brown County in south central Minnesota...
  Renville County in central Minnesota...
  Nicollet County in south central Minnesota...

* Until 745 PM CDT.

* At 651 PM CDT, severe thunderstorms were located along a line
  extending from near Bird Island to near Sleepy Eye to near St.
  James, moving east at 55 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Hector around 700 PM CDT.
  New Ulm and Buffalo Lake around 705 PM CDT.
  Courtland and Lafayette around 715 PM CDT.
  Hutchinson and Nicollet around 720 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure 
and stay away from windows!

A Tornado Watch remains in effect until midnight CDT for south
central, central, southwestern and east central Minnesota.

&&

LAT...LON 4411 9509 4419 9510 4420 9516 4422 9518
      4489 9518 4489 9450 4498 9450 4498 9401
      4471 9401 4444 9394 4432 9395 4426 9403
      4417 9401 4416 9406 4420 9414 4420 9424
      4426 9436 4411 9437
TIME...MOT...LOC 2351Z 254DEG 48KT 4478 9484 4427 9477 4395 9466 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Borghoff
1 follow-up statement
838 
WWUS53 KMPX 130023
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
723 PM CDT Thu May 12 2022

MNC015-085-103-127-129-143-130045-
/O.CON.KMPX.SV.W.0118.000000T0000Z-220513T0045Z/
Sibley MN-Redwood MN-McLeod MN-Brown MN-Renville MN-Nicollet MN-
723 PM CDT Thu May 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SIBLEY...EAST CENTRAL REDWOOD...MCLEOD...BROWN...RENVILLE AND
NICOLLET COUNTIES...

At 723 PM CDT, severe thunderstorms were located along a line
extending from near Hutchinson to Winthrop to Lake Crystal, moving
northeast at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Hutchinson and Silver Lake around 730 PM CDT.
  Arlington around 735 PM CDT.
  Winsted around 740 PM CDT.
  St. Peter and Green Isle around 745 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure 
and stay away from windows.

A Tornado Watch remains in effect until midnight CDT for south 
central, central, southwestern and east central Minnesota.

&&

LAT...LON 4411 9496 4488 9503 4489 9450 4498 9450
      4498 9401 4471 9401 4444 9394 4432 9395
      4426 9403 4417 9401 4416 9406 4420 9414
      4420 9424 4426 9436 4411 9437
TIME...MOT...LOC 0023Z 238DEG 48KT 4491 9434 4455 9433 4412 9425 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Borghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:32 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, May 12, 3:32 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
332 PM CDT Thu May 12 2022

.SHORT TERM...(This evening through Friday night)
Issued at 329 PM CDT Thu May 12 2022

Key Messages:

- Another round of potentially severe storms expected this
evening/tonight, although they will be weakening as they head east.

Storms have been ongoing all day in central Minnesota but are
exiting our CWA currently. A few cells have also gone up in northern
west-central Wisconsin as well which will move northeast out of the
area. A noticeable warm front is moving north through southern
Minnesota with 70s ahead of the front and some lower 90s behind it.
As a strong trough pushes north through the Dakotas, thunderstorms
are expected to break out late this afternoon in eastern South
Dakota and quickly merge into a line that will rapidly move across
the forecast area through midnight or so. With these initial storms
in a very unstable airmass and steep mid-level lapse rates, large
hail is possible but shear is not great and as the storms move east
it looks like an outflow boundary will move out ahead of the storms
as they move into central and eastern Minnesota and the storms should
weaken. The largest threat with these storms will be damaging winds
as they move east, with the biggest threat in western Minnesota with
the threat lessening to the east as the outflow boundary outruns the
storms. Wind Gusts will have the potential to reach 70 MPH or more
in western Minnesota. The outflow boundary and weakening
thunderstorms should reach the west Twin Cities metro around 9 or 10
pm, and by that point wind gusts may only be in the 40-50 MPH range.
There is still a good bit of uncertainty as to how strong the storms
will be as CAMs have been fairly consistent in rapidly weakening the
line of storms just as they reach the vicinity of the metro.

.LONG TERM...(Saturday through Thursday)
Issued at 329 PM CDT Thu May 12 2022

Saturday through Wednesday - The extended will be fairly quiet with
a quasi-zonal upper level flow setting up over the weekend.
Temperatures will trend cooler over the weekend but remain several
degrees above normal before turning closer to average next week. The
most significant  change will be the drier air that settles in
across the region. Model guidance has dew points in the 40s and 50s,
a far cry from the current Summer-like values. The EPS and GEFS
bring a surge of moisture towards the end of the forecast period.
This will bring our next meaningful chance for precip on Wednesday
and Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1207 PM CDT Thu May 12 2022

Thunderstorms in central Minnesota will continue moving off to the
northeast leaving terminals dry through the afternoon and early
evening. Another strong line of thunderstorms will move into western
Minnesota around 8 PM and head eastward, but as it does it will be
weakening. It looks like a gust front will form and race ahead of the
showers, and we will watch for this development which could bring
stronger winds across the area. After the initial stronger storms
pass there may be a few hours of -SHRA/-TSRA before we begin to clear
out. Winds will be mainly from the east ahead of a warm front moving
northward through the region, then become SE behind the front with
gusts into the 20s.

KMSP...Currently looks like the best chance for thunderstorms at the
terminal comes around 10 pm as a weakening line of storms moves
across. It is questionable how strong the storms will be at that
time, but it looks like a gust front will move out ahead of the
storms and may bring some gusty winds to around 40 MPH, but
confidence is not great. There could be a brief break in activity
after the initial storms, but then it looks like a few hours of
-shra/-tsra coming in behind.

/OUTLOOK FOR KMSP/

SAT...VFR. Chc PM -SHRA/MVFR. Wind SW to NW 10-15g25kts.
SUN...VFR. Chc PM -SHRA/MVFR. Wind W 10-15kts.
MON...VFR. Wind NW 10-15g25kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...DPH
SHORT TERM...CEO
LONG TERM...BPH
AVIATION...CEO
Hazardous weather outlook, May 12, 4:25 PM CDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
425 PM CDT Thu May 12 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
131500-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
425 PM CDT Thu May 12 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Strong to severe storms are likely late this afternoon through
this evening, starting in southwestern Minnesota then spreading
northeast across much of central and eastern Minnesota into
western Wisconsin. Damaging wind gusts and large hail will be the
primary threats, though a few tornadoes cannot be ruled out.
Severe weather potential is highest in western and central
Minnesota then diminishing going eastward.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this evening.

In the hours before

Local storm report, May 12, 6:15 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
615 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND GST     2 SSE MADISON           44.99N 96.18W
05/12/2022  M94 MPH          LAC QUI PARLE      MN   AWOS

            MEASURED AT MADISON AIRPORT AWOS.

&&

MKM
Local storm report, May 12, 6:25 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
625 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     4 SSE MILAN             45.07N 95.87W
05/12/2022                   CHIPPEWA           MN   TRAINED SPOTTER

            12 INCH DIAMETER TREES DOWN 5 MILES NW OF
            WATSON.

&&

MKM
Local storm report, May 12, 6:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
629 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND GST     1 NNE CANBY             44.73N 96.26W
05/12/2022  M75 MPH          YELLOW MEDICINE    MN   AWOS

            REPORTED BY CANBY AIRPORT AWOS.

&&

MKM
Local storm report, May 12, 6:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
631 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     HANLEY FALLS            44.69N 95.61W
05/12/2022  M60 MPH          YELLOW MEDICINE    MN   MESONET

            MESONET STATION MN033 HANLEY FALLS MN-23
            MILE POST 94.

&&

MKM
Local storm report, May 12, 6:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
646 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND GST     2 NNE APPLETON          45.23N 96.01W
05/12/2022  M60 MPH          SWIFT              MN   AWOS

            APPLETON AIRPORT AWOS.

&&

MKM
Local storm report, May 12, 6:48 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
648 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND GST     REDWOOD FALLS           44.55N 95.11W
05/12/2022  M60 MPH          REDWOOD            MN   AWOS

            REDWOOD FALLS AIRPORT.

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:12 PM CDTSevere Thunderstorm WarningMPXCarver, Scott, Sibley33 min
May 11, 7:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBlue Earth, Le Sueur, Nicollet63 min
May 11, 7:20 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMeeker, Stearns, Wright29 min
May 11, 7:21 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXBlue Earth, Le Sueur, Nicollet39 min
May 11, 7:25 PM CDTSpecial Weather StatementMPXKandiyohi95 min
May 11, 7:27 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXLe Sueur, Rice, Scott63 min
May 11, 7:31 PM CDTTornado WarningMPXCarver, Scott44 min
May 11, 7:33 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBlue Earth, Faribault, Martin42 min
May 11, 7:35 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXCarver, McLeod, Wright55 min
May 11, 7:38 PM CDTTornado WarningMPXLe Sueur, Rice37 min
May 11, 7:41 PM CDTTornado WarningMPXCarver, Hennepin34 min
May 11, 7:43 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXHennepin47 min
May 11, 7:46 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright44 min
May 11, 7:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Rice, Scott47 min
May 11, 8:02 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright43 min
May 11, 8:03 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXSteele, Waseca42 min
May 11, 8:09 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault36 min
May 11, 8:09 PM CDTTornado WarningMPXDakota40 min
May 11, 8:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXAnoka, Chisago, Ramsey, Washington62 min
May 11, 8:23 PM CDTTornado WarningMPXAnoka, Hennepin, Ramsey25 min
May 11, 8:27 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Goodhue63 min
May 11, 8:33 PM CDTTornado WarningMPXBlue Earth, Waseca26 min
May 11, 8:37 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXFreeborn44 min
May 11, 8:40 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChisago65 min
May 11, 8:41 PM CDTSpecial Weather StatementMPXBenton, Isanti, Morrison, Sherburne49 min
May 11, 8:46 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXSteele, Waseca44 min
May 11, 8:48 PM CDTSevere Thunderstorm WarningMPXFaribault27 min
May 11, 8:58 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Hennepin, Ramsey, Washington92 min
May 11, 9:20 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Waseca25 min
May 11, 9:22 PM CDTTornado WarningMPXGoodhue38 min
May 11, 9:48 PM CDTSevere Thunderstorm WarningMPXFreeborn27 min
May 11, 10:10 PM CDTSpecial Weather StatementMPXSteele35 min
May 11, 10:43 PM CDTSpecial Weather StatementMPXSteele32 min
May 11, 11:00 PM CDTSpecial Weather StatementMPXSteele90 min
May 11, 11:09 PM CDTRiver Flood WarningMPXRedwood, Renville29 days
May 12, 2:21 AM CDTDense Fog AdvisoryMPXBlue Earth, Brown, Chippewa, Lac qui Parle, Nicollet, Redwood and 5 more4 hr
May 12, 4:25 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine35 min
May 12, 4:59 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift35 min
May 12, 5:25 AM CDTSpecial Weather StatementMPXChippewa, Swift35 min
May 12, 6:16 AM CDTSpecial Weather StatementMPXChippewa29 min
May 12, 6:16 AM CDTSpecial Weather StatementMPXStearns29 min
May 12, 6:37 AM CDTSevere Thunderstorm WarningMPXStearns23 min
May 12, 7:05 AM CDTSpecial Weather StatementMPXStearns25 min
May 12, 7:17 AM CDTSpecial Weather StatementMPXBenton28 min
May 12, 7:30 AM CDTSpecial Weather StatementMPXStearns30 min
May 12, 7:33 AM CDTSpecial Weather StatementMPXStearns27 min
May 12, 7:36 AM CDTSpecial Weather StatementMPXChippewa24 min
May 12, 7:51 AM CDTSpecial Weather StatementMPXKanabec24 min
May 12, 7:54 AM CDTSevere Thunderstorm WarningMPXMorrison, Stearns, Todd36 min
May 12, 8:43 AM CDTSpecial Weather StatementMPXPope, Todd32 min
May 12, 9:00 AM CDTSpecial Weather StatementMPXPope, Swift30 min
May 12, 9:24 AM CDTSpecial Weather StatementMPXLac qui Parle, Pope, Swift36 min
May 12, 10:01 AM CDTSpecial Weather StatementMPXKandiyohi, Morrison, Stearns29 min
May 12, 10:32 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison43 min
May 12, 10:34 AM CDTSpecial Weather StatementMPXMeeker, Stearns26 min
May 12, 10:44 AM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns46 min
May 12, 11:07 AM CDTSpecial Weather StatementMPXBenton, Stearns83 min
May 12, 11:26 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBenton, Mille Lacs, Morrison, Sherburne49 min
May 12, 11:42 AM CDTSevere Thunderstorm WarningMPXIsanti, Mille Lacs, Sherburne33 min
May 12, 11:44 AM CDTRiver Flood WarningMPXRedwood7 days
May 12, 12:12 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs, Sherburne33 min
May 12, 12:23 PM CDTSpecial Weather StatementMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne and 1 more82 min
May 12, 12:43 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec32 min
May 12, 5:41 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXChippewa, Lac qui Parle, Swift, Yellow Medicine49 min
May 12, 6:02 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBrown, Martin, Nicollet, Redwood, Renville, Watonwan and 1 more58 min
May 12, 6:15 PM CDTTornado WarningMPXLac qui Parle, Swift15 min
May 12, 6:16 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXChippewa, Kandiyohi, Pope, Stevens, Swift44 min
May 12, 6:26 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXKandiyohi, Meeker, Stearns64 min
May 12, 6:34 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXLac qui Parle, Yellow Medicine26 min
May 12, 6:43 PM CDTTornado Warning Tornado observedMPXKandiyohi, Pope, Stearns, Swift17 min
May 12, 6:47 PM CDTTornado WarningMPXKandiyohi, Renville13 min
May 12, 6:58 PM CDTTornado WarningMPXPope17 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.